×

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
Summary: To our knowledge, there are no expressions (not necessarily rigorously proved mathematically) for the eigenfunctions of a system of three or more charged quantum particles. For a system of three such identical particles, we suggest an asymptotic formula describing the behavior of eigenfunctions at infinity in the configuration space.

MSC:

81U10 \(n\)-body potential quantum scattering theory
81Q10 Selfadjoint operator theory in quantum theory, including spectral analysis
35P20 Asymptotic distributions of eigenvalues in context of PDEs
35P25 Scattering theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] L. D. Faddeev, ”Mathematical questions in the quantum theory of scattering for a system of three particles,” Trudy Mat. Inst. Steklov, 69 (1963).
[2] M. Brauner, J. S. Briggs, and H. Klar, J. Phys. B, 22:14 (1989), 2265–2287.
[3] V. S. Buslaev, S. B. Levin, P. Neittaannm√§ki, and T. Ojala, J. Phys. A, 43:28 (2010), 285205. · Zbl 1193.81111
[4] I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Academic Press, San Diego, CA, 2000. · Zbl 0981.65001
[5] V. S. Buslaev, in: Problems in Mathematical Physics (Spectral Theory and Wave Processes) [in Russian], vol. 1, Izdat. Leningrad Univ., Leningrad, 1966, 82–101.
[6] L. D. Faddeev and S. P. Merkuriev, Quantum Scattering Theory for Several Particle Systems, Kluwer Acad. Publ. Group, Dordrecht, 1993. · Zbl 0797.47005
[7] C. R. Garibotti and J. E. Miraglia, Phys. Rev. A, 21:2 (1980), 572–580.
[8] A. L. Godunov, Sh. D. Kunikeev, V. N. Mileev, and V. S. Senashenko, in: Proc. 13th Int. Conf. on Physics of Electronic and Atomic Collisions (Berlin) (ed. J. Eichler), North Holland, Amsterdam, 1983, Abstracts p. 380.
[9] E. O. Alt and A. M. Mukhamedzhanov, Pis’ma ZhETF, 56:9 (1992), 450–454; English transl.: JETP Lett., 56: 9 (1992), 436–439.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.